Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal Pain and Diarrhea mixed with mucus
Apr 12, 2013

Hello dr. henry and thanks in advance. i've been positive for 16 months now and been on Atripla on the 2nd month with undetectable VL and CD4 > 1000 since then. i suffer from chronic fatigue but im used to that by now. for the past 3 weeks ive had stomach pain 7/10 mid abdomen immediately after eating or drinking something followed by lose stool mixed with mucus. I've never had this problem before. originally thought it was a virus but been constant and not subsiding for 3 weeks. thoughts ?

Response from Dr. Henry

Seems unlikely to be due to the Atripla since those stomach symptoms several months after starting the Atripla. H pylori infection, lactose or gluten intolerance, parasitic infection, gallbladder or pancreatic disease, spastic/irritably bowel, increased sensitivity to caffeine or other substances and other conditions could be factors contributing to your stomach complaints. Those warrant a full evaluation if persistent/worsening. If no other explanation found in some cases a trial on an alternative HIV regimen might be considered on a trial basis to see if the Atripla is a mainfactor. KH



Previous
any surgeons provide discounted facial procedures
Next
lipodystrophy with PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement